MathSciNet Relay Station
MathSciNet bibliographic data
MR499933 58E07
Alexander, J. C. Bifurcation of zeroes of parametrized functions. J. Funct. Anal. 29 (1978), no. 1, 37–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement